# SDR C2XA11CL235

- Difficulty date: October 16, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 30,007 hours, 22,506 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 14522756405
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD FLT 5828 THE CREW REPORTED A ENGINE 1 FIRE DETECT FAIL MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE HARNESS.  OPERATIONAL CHECKS WERE GOOD.
